| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -12.0/1.0/113 (sphere/cylinder/axis) was implanted into the patient's left eye (os).The lens was later removed due to a lens tear/break during injection/delivery into the eye.There was patient contact, but no patient injury.On (b)(6) 2023, a replacement lens was implanted and the problem was resolved.Cause of the event is unknown.Status of the eye is reported as, "normal.".